# SDR CALA2015052193809

- Difficulty date: May 20, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 57,064 hours, 6,811 cycles
- Engine: Pwa PW40903
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Condition: Defective
- Location: Tcas
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T CAS RESOLUTION ADVISORY OCCURS WITH NO OTHER AIRPLANE IN CONFLICT AIRSPACE.  INTRUDER SYMBOL STAYS DIRECTLY IN FRONT OF AIRPLANE SYMBOL ON ND.  REPLACED CTR RA TRANSMIT & RECEIVE ANTENNA IAW 34-33-02.  R & R LT ATC MODE S XPONDER IAW 34-53-01.
